# SDR 98FDEA00488

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE JUST AFTER LIFTOFF OIL PRESSURE WENT TO 5 PSI WITH GOOD OIL QUANTITY.  OIL FILTER BYPASS/LOW OIL PRESSURE LIGHT CAME ON.  *S/D*  REMOVED ACCESSORY DRIVE GEARBOX OIL FILTER AND MAIN OIL PUMP.  REMOVED AND REPLACED NR 2 ENG FIREWALL PLUG AND NR 2 ENG PER WORK CARD 70T0002.  ENG RUN AND LEAK CK GOOD.
